# SDR HNAA9900033

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST AND THIRD OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  RESEATED BATTERY IN 3351-PS3.  OPERATIONAL CHECK GOOD.
